# SDR FDEA201006121972

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545793
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BLIND FASTENER AT BS 950E, AT STRINGER 26L TO 25L, FOUND   DOUBLE DRILLED HOLE. CUT OUT DAMAGED AREA OF SKIN, DIMENSIONS 4" X 4"  IAW SRM 53-30-3 FIG 5   AND 51-10-1. FABRICATED STRUCTURAL FILLER USING 2024 T3 .080", PO NR 9009585,   DIMENSIONS 15 5/8" X 9 3/4", AND DOUBLER USING 2024 T3 .090", PO NR 9009457, DIMENSIONS   13 1/2" X 13 3/8" IAW SRM 53-30-3 FIG 5. TREATED AND PRIMED IAW SRM 51-10-2.   INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2, REV 103.
